# SDR USAASB99005

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THAT THE EMERGENCY EXIT SIGN AT SEAT ROW 21 AND THE EMERGENCY PATH LIGHTING AT SEAT ROW 11 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLIES.  OPERATIONAL CHECK GOOD.  (M)
